# SDR AALA20110726TUL06

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N658AA
- Make and model: Boeing 757223
- Aircraft serial: 24616
- Aircraft time: 62,170 hours, 21,410 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN NUMEROUS PLACES ON PREVIOUS REPAIRS TO THE FLOORBEAM AT 1640 AND LEFT BUTTLINE 48 TO RIGHT BUTTLINE 30.  REPLACE THE UPPER CHORD OF T CAP ON FLOORBEAM FRAME STATION 1640 PER BOEING DRAWING LOR5L53005 REPAIR 5.
